# SDR FDEA201109244108

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SHEAR PLATE CRACKED BETWEEN FR 79 -FR 80.  REMOVED SHEAR PLATE, LOCATED, DRILLED AND REPLACED WITH NEW SHEAR PLATE AT FR 79-80 LT SIDE OF AFT MAIN DECK IAW SRM 51-72-10.
